MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed one other similar complaint(s) from this serial number.Both complaints for this serial number ((b)(4)) have been reported from one u.S.Facility.
 
Event or Problem Description
It was reported that the microbore extension sets are leaking at the y-site where the two lines split.It was stated this happened with two devices.This report addresses the first device.

Brand Name
STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533343
Report Number3006260740-2019-01097
Device Sequence Number16751961
Product Code FPA
UDI-Device Identifier00801741082061
UDI-Public(01)00801741082061
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0566
Device Lot NumberJUCRX155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1